been on lexapro one day. have flashed off and on. will subside after prolonged use?
Yes it will subside richard,you might experience some mild side effects while starting off on lexapro but it will calm down once your system gets used to the meds.However if you are concerned about anything contact your gp,but the flushing and that is normal.
Best of luck with it hope it helps
some of the common side effects headache, anxiety, sleeplessness, drowsiness, tiredness, weakness, night sweats, lightheadness, dry mouth, weight gain, weight loss, these tend to improve as does the flushing this should subside if this continues or is bothersome contact the doctor and let him know,
but with time this tends to improve,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 5 answers
Posted 15 Mar 2013 • 1 answer
Posted 2 Jul 2015 • 1 answer
Posted 27 Sep 2015 • 2 answers
Posted 8 Jul 2016 • 1 answer